Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 39, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 19, 2016, 8:32 PM CDT for Saint Louis County, Minnesota. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2016, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 19, 2016, 9:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Saint Louis County, MN
The radar
The Duluth radar (KDLH), 35 km from the middle of the area, began a volume at 01:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 8:38 PM CDT | HAIL 1.25 | Meadowlands, MN | LARGEST HAIL WAS HALF DOLLAR SIZED WITH SOME QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 5:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3172 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1053 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 4.8
The text
As transmitted.
624
WUUS53 KDLH 200132
SVRDLH
MNC137-200200-
/O.NEW.KDLH.SV.W.0039.160620T0132Z-160620T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
832 PM CDT SUN JUN 19 2016
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ST. LOUIS COUNTY IN NORTHEASTERN MINNESOTA...
* UNTIL 900 PM CDT
* AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MEADOWLANDS...
OR 22 MILES NORTHWEST OF CLOQUET...MOVING EAST AT 65 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FLOODWOOD...COTTON...TOIVOLA...BROOKSTON...MEADOWLANDS...SAGINAW...
CANYON...PIKE LAKE NEAR DULUTH...ISLAND LAKE...BOULDER LAKE...GRAND
LAKE...FREDENBERG...ALBORN...CULVER...ELMER...KELSEY...PROSIT...NICHOLS
LAKE...GOWAN AND FISH LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4683 9299 4714 9303 4728 9215 4707 9214
4685 9229
TIME...MOT...LOC 0131Z 258DEG 61KT 4699 9278
HAIL...1.50IN
WIND...60MPH
$$
MILLER1 follow-up statement
385
WWUS53 KDLH 200145
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
845 PM CDT SUN JUN 19 2016
MNC137-200200-
/O.CON.KDLH.SV.W.0039.000000T0000Z-160620T0200Z/
ST. LOUIS MN-
845 PM CDT SUN JUN 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN ST. LOUIS COUNTY...
AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANYON...OR
22 MILES NORTH OF CLOQUET...MOVING EAST AT 65 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 838 PM CDT...QUARTER SIZE HAIL
WAS REPORTED IN MEADOWLANDS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
COTTON...TOIVOLA...MEADOWLANDS...CANYON...BOULDER LAKE...ISLAND LAKE...
ALBORN...CULVER...ELMER...KELSEY...PROSIT...COMSTOCK LAKE...NICHOLS LAKE...
PAYNE...FISH LAKE...TAFT AND SHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4690 9275 4717 9283 4728 9215 4707 9214
4691 9228
TIME...MOT...LOC 0143Z 254DEG 57KT 4705 9255
HAIL...1.50IN
WIND...60MPH
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:30 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jun 19, 3:30 PM CDT, 5 hours 2 minutes before
Area Forecast Discussion National Weather Service Duluth MN 330 PM CDT SUN JUN 19 2016 .SHORT TERM...(This evening through Monday) Issued at 330 PM CDT Sun Jun 19 2016 There is very little change in the forecast reasoning regarding the convective episode that will begin to unfold over the next couple of hours. Most short range guidance continues to be quite consistent with sustained initiation along or just west of an axis from Lake Vermilion/Grand Rapids/Brainerd between 4-5 pm. The large scale environment characterized by ~3000+ j/kg CAPE and 40+ knots of deep layer bulk shear. CAM/HiRes guidance continues to suggest that the mode for the first few hours should trend toward discrete storms/supercells, capable of very large hail (up to baseballs), and damaging wind gusts. 0-1 km agl hodographs also suggest an attendant tornado threat with the most intense storms/supercells with 0-1 km shear increasing to around 20 knots by 00z and rich boundary layer mixing ratios 16-18 g/kg supporting juxtaposition of sufficiently low LCL/LFC heights. This would also include the MN Arrowhead where a robust surface-based warm sector has been able to materialize, which is somewhat uncommon for June with prevailing south flow across Lk Superior. Eventually, activity should grow up scale into a squall line, with the potential for a more widespread wind threat east of I35 into the evening. Storms should move east of our CWA by around midnight as the surface cold front continues to make steady progress to the southeast, but at least some severe/heavy rain threat is expected to persist well into the evening across northwest Wisconsin. Gusty west/northwest winds are expected area-wide on Monday as much drier and cooler air is advected into the region as the main upper level trof continues to deepen to our east. There is a small chance of a stray shower or TStorm across the Arrowhead in the afternoon or evening, but did not feel this threat was high enough to explicitly mention in the forecast at this time. .LONG TERM...(Monday night through Sunday) Issued at 330 PM CDT Sun Jun 19 2016 Cooler northwest flow will result in some lingering clouds on Monday night, but clouds should gradually clear from the southwest as the night wears on. There could be a few lingering rain showers in the Minnesota Arrowhead, but will continue to leave the forecast dry for now. Upper level ridging will push back into the region very quickly Tuesday Night, and early Wednesday, but will flatten out as it gets to the western Great Lakes region. Will continue to mention a chance of showers and thunderstorms midweek, but coverage from mid to the end of the work week should generally remain scattered. The best opportunity for widespread precipitation looks to be Friday Night and Saturday, as a major shortwave moves across the Northland. An upper level closed low will develop in south central Canada by Saturday. Storms are expected to fire up along a cold front on Saturday, and push eastward Saturday and Saturday night. Could be some strong storms during that time frame. A dry slot will then move in behind the front Saturday Night, with the upper level low sagging into the Lake Superior region by Sunday. This will bring showers and a few thunderstorms to much of the CWA during that time frame. High temperatures throughout the period are expected to range from the 70s to around 80. Lows will generally be in the 50s, but there could be some 40s at times near Lake Superior. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1239 PM CDT Sun Jun 19 2016 The big story for today and this evening will be the rapid development of strong to locally severe thunderstorms along a cold front. CAM's models indicate a potential initiation time of between 20Z and 22Z across an area from KBRD to KHIB, with storms strengthening rapidly, and then moving eastward through the late afternoon and evening. We can expect the potential for very large hail, damaging winds, and perhaps even tornadoes. The threat will persist into the evening, before drier air moves in behind the cold front. Gusty southwest winds are expected ahead of the front, with gusty west to northwest winds behind the front later tonight and on Monday. There could be a few showers lingering on Monday due to colder air aloft, and some wrap around moisture, but any coverage will be minimal. VFR conditions will be the rule, but rapid deterioration to MVFR or even IFR will be possible with the storms. && .PRELIMINARY POINT TEMPS/POPS... DLH 58 75 50 74 / 80 10 10 0 INL 56 71 49 72 / 20 10 10 0 BRD 57 77 53 77 / 80 0 0 0 HYR 60 79 51 76 / 60 10 0 0 ASX 62 76 50 74 / 60 10 10 10 && .DLH Watches/Warnings/Advisories... WI...None. MN...None. LS...Small Craft Advisory until 10 PM CDT Monday for LSZ121-140>148. &&
Hazardous weather outlook, Jun 19, 3:27 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 327 PM CDT SUN JUN 19 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-201130- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 327 PM CDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP BETWEEN 4 AND 6 PM THIS AFTERNOON ROUGHLY ALONG AN AXIS FROM LAKE VERMILION...TO GRAND RAPIDS...TO THE BRAINERD LAKES REGION. THE STORMS ARE THEN EXPECTED TO MOVE EASTWARD THROUGH THE REMAINDER OF THE AFTERNOON AND EVENING ACROSS THE MINNESOTA ARROWHEAD...EAST CENTRAL MINNESOTA...AND INTO NORTHWEST WISCONSIN. ANY STORMS THAT FORM WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WIND GUSTS AND TORRENTIAL RAINFALL. THERE IS ALSO THE THREAT OF A TORNADO OR TWO WITH THE STRONGEST STORMS...WITH THE GREATEST RISK OF TORNADOES FROM THE BRAINERD LAKES REGION...EASTWARD TO INTERSTATE 35...AND NORTHEASTWARD TO THE IRON RANGE AND THE MINNESOTA ARROWHEAD. BY MID TO LATE EVENING...STORMS ARE EXPECTED TO MERGE INTO LINES AND CLUSTERS AS THEY MOVE INTO WISCONSIN...WITH A CONTINUED THREAT OF WIND DAMAGE AND VERY HEAVY RAINFALL. PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER INFORMATION THIS AFTERNOON AND EVENING AND HAVE A PLAN TO STAY SAFE WITH THIS POTENTIALLY DANGEROUS WEATHER SET UP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS BEGINNING WEDNESDAY NIGHT AND CONTINUING THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS WILL BE NEEDED BETWEEN THE HOURS OF ROUGHLY 3 PM AND 9 PM FOR THE CONSIDERABLE THREAT OF SEVERE WEATHER WITH A PASSING COLD FRONT. LSZ121-140>148-201130- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 327 PM CDT SUN JUN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AFFECT WESTERN LAKE SUPERIOR LATE THIS AFTERNOON THROUGH LATE THIS EVENING. THERE IS A THREAT OF SEVERE WEATHER...WITH THE STORMS CAPABLE OF LARGE HAIL...WIND GUSTS OF GREATER THAN 40 KNOTS...LOCALLY DANGEROUS WAVES... AND FREQUENT CLOUD TO WATER LIGHTNING. ANYONE WITH PLANS FOR BEING ON LAKE SUPERIOR THROUGH THIS EVENING SHOULD CLOSELY FOLLOW THE LATEST WEATHER INFORMATION... AND HAVE A PLAN TO GET YOURSELF TO SHORE AND SAFETY FROM THE STORMS. IN ADDITION...LOCALLY STRONGER WINDS AND HIGHER WAVE HEIGHTS WILL PERSIST INTO THIS EVENING...ALONG WITH AREAS OF DENSE MARINE FOG ALONG THE NORTH SHORE. PLEASE REFER TO THE LATEST MARINE WEATHER PRODUCT FOR DETAILS ON A SMALL CRAFT ADVISORY THAT REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MONDAY EVENING...FOR STRONG WEST TO NORTHWEST WINDS. SEE THE LATEST MARINE PRODUCTS FOR DETAILED INFORMATION. CHANCES FOR THUNDERSTORMS WILL RETURN TO WESTERN LAKE SUPERIOR FROM WEDNESDAY NIGHT THROUGH SATURDAY. DAP MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Local storm report, Jun 19, 7:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
749 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 3 N NISSWA 46.54N 94.30W
06/19/2016 M2.75 INCH CROW WING MN TRAINED SPOTTER
&&
SGOHDESpecial weather statement, Jun 19, 8:00 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
800 PM CDT SUN JUN 19 2016
MNZ011-012-021-200130-
NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-SOUTHERN COOK/NORTH
SHORE-
800 PM CDT SUN JUN 19 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE BOUNDARY
WATERS CANOE AREA WILDERNESS...
AT 758 PM CDT...A LARGE AREA OF STRONG THUNDERSTORMS COVERED MOST OF
THE BOUNDARY WATERS CANOE AREA WILDERNESS. THESE STOMRS WERE MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH...PENNY SIZE HAIL...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GUNFLINT LAKE...SAGANAGA LAKE...GRAND PORTAGE...WINTON...LITTLE
SAGANAGA LAKE...EASTERN BOUNDARY WATERS CANOE AREA WILDERNESS...SEA
GULL LAKE...FALL LAKE...BASSWOOD LAKE...SNOWBANK LAKE...ALPINE
LAKE...BURNTSIDE LAKE... PINE LAKE...POPLAR LAKE...KNIFE
LAKE...KEKEKABIC LAKE...ALICE LAKE... ENSIGN LAKE AND SWAMP LAKE.
IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.
LAT...LON 4792 9191 4823 9194 4820 9172 4812 9171
4811 9156 4804 9157 4808 9127 4825 9089
4824 9084 4818 9084 4818 9082 4809 9075
4813 9058 4809 9055 4811 9013 4809 9003
4799 8990 4802 8978 4802 8961 4793 8954
TIME...MOT...LOC 0058Z 270DEG 44KT 4811 9098
MILLERLocal storm report, Jun 19, 8:04 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
804 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL SWAN RIVER 47.09N 93.20W
06/19/2016 M1.00 INCH ITASCA MN AMATEUR RADIO
0754 PM HAIL 4 N SWAN RIVER 47.14N 93.20W
06/19/2016 M1.00 INCH ITASCA MN AMATEUR RADIO
&&
WLLocal storm report, Jun 19, 8:05 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
805 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND DMG 6 SE CUYUNA COUNTRY STA 46.43N 93.92W
06/19/2016 CROW WING MN LAW ENFORCEMENT
*** 1 INJ *** LARGE TREE FELL ON HOME AND RESIDENTS WERE
TRAPPED NEEDED TO BE EXTRICATED. MINOR INJURIES.
&&
SGOHDELocal storm report, Jun 19, 8:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DULUTH MN
819 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 7 NE COHASSET 47.34N 93.51W
06/19/2016 M1.00 INCH ITASCA MN AMATEUR RADIO
0622 PM FUNNEL CLOUD 5 E LEADER 46.50N 94.55W
06/19/2016 CASS MN TRAINED SPOTTER
0622 PM HAIL PENGILLY 47.33N 93.20W
06/19/2016 M1.00 INCH ITASCA MN AMATEUR RADIO
0630 PM TORNADO 8 NNE STAPLES 46.47N 94.74W
06/19/2016 CASS MN LAW ENFORCEMENT
0630 PM HAIL 5 E LEADER 46.52N 94.54W
06/19/2016 M1.75 INCH CASS MN AMATEUR RADIO
0634 PM HAIL 1 N PINE RIVER 46.74N 94.40W
06/19/2016 M1.00 INCH CASS MN TRAINED SPOTTER
NICKEL TO QUARTER SIZED HAIL.
0640 PM HAIL 3 N NISSWA 46.54N 94.30W
06/19/2016 M2.75 INCH CROW WING MN TRAINED SPOTTER
0640 PM HAIL 2 W BREEZY POINT 46.60N 94.26W
06/19/2016 M2.50 INCH CROW WING MN PUBLIC
0642 PM HAIL LAKE SHORE 46.50N 94.36W
06/19/2016 M2.75 INCH CASS MN TRAINED SPOTTER
0647 PM HAIL 4 S BREEZY POINT 46.54N 94.22W
06/19/2016 M2.75 INCH CROW WING MN TRAINED SPOTTER
0647 PM HAIL NISSWA 46.50N 94.30W
06/19/2016 M3.00 INCH CROW WING MN AMATEUR RADIO
0648 PM HAIL 5 E NISSWA 46.50N 94.19W
06/19/2016 M2.75 INCH CROW WING MN TRAINED SPOTTER
0650 PM HAIL 4 NE NISSWA 46.54N 94.24W
06/19/2016 M4.00 INCH CROW WING MN TRAINED SPOTTER
OBSERVER ESTIMATED 70MPH WINDS.
0650 PM HAIL 7 S CROSSLAKE 46.58N 94.09W
06/19/2016 M1.75 INCH CROW WING MN TRAINED SPOTTER
0652 PM HAIL LAKE HUBERT 46.50N 94.26W
06/19/2016 M1.75 INCH CROW WING MN TRAINED SPOTTER
0654 PM FUNNEL CLOUD 3 S NISSWA 46.45N 94.30W
06/19/2016 CROW WING MN TRAINED SPOTTER
0707 PM FUNNEL CLOUD CROSBY 46.49N 93.96W
06/19/2016 CROW WING MN TRAINED SPOTTER
0711 PM TSTM WND DMG 6 SE CUYUNA COUNTRY STA 46.43N 93.92W
06/19/2016 CROW WING MN LAW ENFORCEMENT
*** 1 INJ *** LARGE TREE FELL ON HOME AND RESIDENTS WERE
TRAPPED NEEDED TO BE EXTRICATED. MINOR INJURIES.
0715 PM TSTM WND DMG 5 E WOODROW 46.38N 93.97W
06/19/2016 CROW WING MN TRAINED SPOTTER
MULTIPLE LARGE TREES DOWN
0716 PM HAIL AITKIN 46.53N 93.71W
06/19/2016 M1.00 INCH AITKIN MN TRAINED SPOTTER
0753 PM HAIL SWAN RIVER 47.09N 93.20W
06/19/2016 M1.00 INCH ITASCA MN AMATEUR RADIO
0754 PM HAIL 4 N SWAN RIVER 47.14N 93.20W
06/19/2016 M1.00 INCH ITASCA MN AMATEUR RADIO
&&
SGOHDELocal storm report, Jun 19, 8:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
828 PM CDT SUN JUN 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG GOODLAND 47.16N 93.14W
06/19/2016 ITASCA MN AMATEUR RADIO
6 TO 8 INCH DIAMETER TREE DOWN. TIME ESTIMATED BY RADAR.
&&
WLThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:00 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 30 min |
| Jun 19, 7:06 PM CDT | Tornado Warning | DLH | Saint Louis | 39 min |
| Jun 19, 7:15 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 14 min |
| Jun 19, 7:23 PM CDT | Tornado Warning | DLH | Saint Louis | 37 min |
| Jun 19, 7:31 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 29 min |
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 50 min |
| Jun 19, 7:43 PM CDT | Tornado Warning | DLH | Aitkin, Carlton, Pine | 47 min |
| Jun 19, 7:50 PM CDT | Special Marine Warning | DLH | 55 min | |
| Jun 19, 7:53 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 52 min |
| Jun 19, 8:00 PM CDT | Special Weather Statement | DLH | Cook | 30 min |
| Jun 19, 8:24 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 51 min |
| Jun 19, 8:29 PM CDT | Severe Thunderstorm Warning | DLH | Lake, Saint Louis | 31 min |
| Jun 19, 8:41 PM CDT | Special Marine Warning | DLH | 34 min | |
| Jun 19, 8:52 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 19, 8:57 PM CDT | Severe Thunderstorm Warning | DLH | Saint Louis | 33 min |
| Jun 19, 9:01 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Carlton, Pine | 44 min |
| Jun 19, 9:03 PM CDT | Special Weather Statement | DLH | Lake | 12 min |
| Jun 19, 9:19 PM CDT | Severe Thunderstorm Warning | DLH | Carlton | 41 min |
| Jun 19, 9:34 PM CDT | Special Marine Warning | DLH | 26 min | |
| Jun 19, 9:35 PM CDT | Special Marine Warning | DLH | 40 min | |
| Jun 19, 9:40 PM CDT | Special Weather Statement | DLH | Lake | 20 min |
| Jun 19, 9:47 PM CDT | Special Weather Statement | DLH | Pine | 28 min |
| Jun 19, 9:54 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 36 min |
| Jun 19, 9:56 PM CDT | Special Marine Warning | DLH | 49 min | |
| Jun 19, 10:00 PM CDT | Special Marine Warning | DLH | 45 min | |
| Jun 19, 10:11 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 49 min |
| Jun 19, 10:23 PM CDT | Severe Thunderstorm Warning | DLH | Cook | 17 min |
| Jun 19, 10:29 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 46 min |
| Jun 19, 11:03 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 42 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.